# SDR CA060628004

- Difficulty date: June 28, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 23,550 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BVO320204114
- Condition: Overheated
- Location: Rt Window Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) LAMP SOCKET P/N BVO3202-04-114 OVERHEATED AND SMOKE SMELL NOTED AT R/H CABIN SIDE WINDOW LIGHT. LAMP SOCKET REPLACED. TESTED SERVICEABLE. (TC# 20060628004)
